# SDR ASOA2013061903841

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 26,481 hours, 23,830 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Jack Pad
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK PAD FITTING INBD FASTENER HOLE HAD CRACK INDICATION PRIOR TO FINAL SIZE OF HOLE.  REPAIRED IAW REO 601R-57-21-1948, REV P1 DATED 2JUN2013 AND REO 601R-57-21-130, REV J.
